Chinese
Register of
Marine Species
(ChaRMS)
Intro | Search taxa | Taxon tree | Sources | Statistics | Editors | Log in

ChaRMS name details

Aeretica tomlini (E. A. Smith, 1915)

714910  (urn:lsid:marinespecies.org:taxname:714910)

 unaccepted
Species
marine, brackish, fresh, terrestrial
(of Strigilla tomlini E. A. Smith, 1915) Smith, E. A. (1915). Note on <i>Tellina splendida</i> of Anton. <em>Journal of Conchology.</em> 14: 339-340., available online at https://www.biodiversitylibrary.org/page/31654473
page(s): 339 [details]   
MolluscaBase eds. (2021). MolluscaBase. Aeretica tomlini (E. A. Smith, 1915). Accessed through: Xu, K., An, J., Ding, L., Dong, D., Gao, Y., Huang, Y., Jiang, W., Lei, Y., Li, K., Li, X., Li, Y., Liang, X., Lin, G., Lin, M., Liu, H., Liu, J., Liu, W., Liu, X., Lu, D., Ma, Z., Ren, X., Sha, Z., Sun, J., Sun, S., Sun, Z., Tian, L., Wang, D., Wang, J., Wu, X., Xia, B., Xiao, N., Yin, J., Zhang, J., Zhang, S., Zhang, X., Zhao, E., Zheng, X., Zhou, H., Zhou, J. & Zhou, K. (2021) Chinese Register of Marine Species at: http://www.marinespecies.org/charms./aphia.php?p=taxdetails&id=714910 on 2021-12-07
Xu, K., An, J., Ding, L., Dong, D., Gao, Y., Huang, Y., Jiang, W., Lei, Y., Li, K., Li, X., Li, Y., Liang, X., Lin, G., Lin, M., Liu, H., Liu, J., Liu, W., Liu, X., Lu, D., Ma, Z., Ren, X., Sha, Z., Sun, J., Sun, S., Sun, Z., Tian, L., Wang, D., Wang, J., Wu, X., Xia, B., Xiao, N., Yin, J., Zhang, J., Zhang, S., Zhang, X., Zhao, E., Zheng, X., Zhou, H., Zhou, J. & Zhou, K. (2021). Chinese Register of Marine Species. Aeretica tomlini (E. A. Smith, 1915). Accessed at: https://www.marinespecies.org/charms/aphia.php?p=taxdetails&id=714910 on 2021-12-07
Date
action
by
2013-01-08 10:43:56Z
created
2013-04-13 16:26:39Z
changed
2016-06-11 14:41:47Z
changed
2018-07-14 05:03:34Z
changed

original description  (of Strigilla tomlini E. A. Smith, 1915) Smith, E. A. (1915). Note on <i>Tellina splendida</i> of Anton. <em>Journal of Conchology.</em> 14: 339-340., available online at https://www.biodiversitylibrary.org/page/31654473
page(s): 339 [details]   

basis of record Okutani T., ed. (2000) <i>Marine mollusks in Japan</i>. Tokai University Press. 1173 pp. [details]   

additional source Wang, Z.-r. 2004. Tellinoidea. In Qi Zhongyan, ed., Seashells of China. Beijing, China (China Ocean Press). viii + 418 p., 193 pls. p. 277-296, pls. 152-161. [details]   

status source Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). <i>Malacologia</i> 55(2): 285-359. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality